MAUDE Adverse Event Report: TUTTLINGEN SYNTHES TUTTLINGEN GMBH 3.5 LCP SUPERIOR CLAV PL/7 HOLE/RT/100; PLATE,FIXATION,BONE

TUTTLINGEN SYNTHES TUTTLINGEN GMBH 3.5 LCP SUPERIOR CLAV PL/7 HOLE/RT/100; PLATE,FIXATION,BONE
Model Number 02.112.082
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a shaft fracture utilizing lcp superior clavicle plate.Union was achieved after 20 weeks.Plate displacement was reported post-op.Patient outcome is unknown.No further information is available.This complaint involves (1) device.This report is for (1) 3.5 lcp superior clav pl/7 hole/rt/100.This report is 1 of 1 for (b)(4).

Brand Name
3.5 LCP SUPERIOR CLAV PL/7 HOLE/RT/100
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
TUTTLINGEN SYNTHES TUTTLINGEN GMBH
unter hasslen 5
tuttlingen 78532
SZ  78532
MDR Report Key12484554
Report Number9680938-2021-00012
Device Sequence Number14405797
Product Code HRS
UDI-Device Identifier10886982033130
UDI-Public(01)10886982033130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.082
Device Catalogue Number02.112.082
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR